Homeopathic Remedies Homeopathy Forum

 

 

Remedy Finder:

Neuropathy

Similar conversations:

Neuropathy
22 threads

 

Homeopathy Forum

Bladder neuropathy

My husband is suffering from statin-induced bladder neuropathy which presents as urinary retention mostly. He has been off the statin for one week and is still experiencing discomfort in his lower abdomen which he describes as a 'stretching' feeling, bloating and inability to empty his bladder fully. Some nights he is in the bathroom 10-12 times. Just dribbling, mostly. we just started Hylnad's EnurAid but would love something more specific to try. Would Hypericum be appropriate?
 
  bcohen217 on 2010-11-01
This is an internet forum. Assume posts are not from medical professionals.
For a homoeopathic medicine to be chosen specific individual symptoms must be collected. Hypericum will only work if he has Hypericum symptoms. Using a medicine for a named condition is prone to failure in homoeopathy.

In your husband's case, this is obviously not a chronic problem but a drug-related side effect. It can most likely be dealt with as a 'first aid' situation as long as he stays off the statin-medication.

Have your husbane elaborate on the following symptoms:-

Describe in detail the 'stretching' feeling - use imagery or more descriptive words. If I wanted to imagine the same symptom, how would he describe it? If he was not talking about his bladder but something outside of the body, how could it be described? If he visualizes what is going on in his bladder, what image comes to mind?

What is the sensation before going to urinate? During urination? After urination?

What other symptoms are occurring since using the drug, even if not connected physically or logically to the bladder problem? This might be a change in any aspect of his health (appetite, sleep, sexual desire etc)

Are there any changes to the colour or smell of the urine? Is there any sediment or anything else unsual about it?

Were there any changes to his mood or character since using the drug, or developing the side effects?

As an observer to his problem, what is he like when he needs to urinate or has been unable to empty his bladder?
 
brisbanehomoeopath 7 years ago

I have had some success in treating patients who were incontinent due to various reasons like TURP (Trans Urethral Resection of the Prostate) surgery when some patients discovered that they could pass urine freely in contrast to their situation prior to surgery. This is usually due to the surgeon going in too deep and damaging the Sphincter muscles when the patient finds that he has to visit the toilet often like your husband.

The remedy (Joepathy) I have prescribed is Arnica 6c in the Wet dose which is made up as follows:

The Wet dose of any Homeopathic remedy is made as follows:

Order the remedy in a 5ml Ethanol pack also referred to as Liquid Dilution in a bottle preferably with a dropper arrangement.
Get a 500ml bottle of Spring Water from the nearest supermarket.
Pour out about 3cm of water from the bottle to leave some airspace.
Insert 3 drops of the remedy into the bottle and shake the bottle hard before you sip a capfull of the bottle or a large teaspoonful which is the dose.
Shaking the bottle hard is homeopathic succussion and this shaking must be done every time before sipping a capful of the bottle twice daily.

Patients have reported that they experience relief almost immediately and usually within 2 hours of their first dose when they discover that the urge is no more.

I find it very strange that patients who suffer from BPH (Benign Prostatic Hyperplasia) have also reported that this same Arnica but in the 30c potency taken in the Wet dose, helped them to increase their flow of urine and also to start their stream more quickly.

Please report his progress in 24 hours.
 
Joe De Livera 7 years ago

to Joe:

Thanks for the reply. I have ordered the Arnica as prescribed and will report back.

to BrisbaneHomeopath:

Thanks for your reply as well. My husband has not had time to write a more accurate description of his experiences as he is very busy this week. He certainly will NEVER take another statin drug again.
 
bcohen217 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.